Alert archive / Arkansas / Freeze Warnings in 2012
Freeze Warning 5, NWS Little Rock, AR
NWS Little Rock, AR issued this freeze warning at Nov 12, 2012, 2:53 AM CST for 21 counties in Arkansas. It took effect at Nov 13, 2012, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2012, 2:53 AM CST (08:53 UTC)
- In effect from
- Nov 13, 2012, 12:00 AM CST
- Expired
- Nov 13, 2012, 8:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Little Rock, AR
All 21 counties
Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 64 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this freeze warning went out at Nov 11, 4:15 PM CST, 10 hours 38 minutes earlier.
Area forecast discussion, Nov 11, 4:15 PM CST, 10 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 415 PM CST SUN NOV 11 2012 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT MUCH ANTICIPATED CDFNT WAS LOCATED ACRS WRN AR MID AFTN...ROUGHLY ALONG A KBPK TO KTXK LINE. CONT TO SEE SCTD TO NUMEROUS SHRA/TSRA FORM AHEAD OF THE FNT. ABUNDANT CLOUD COVER HAS KEPT TEMPS IN CHECK THIS AFTN...ALONG WITH LIMITING SFC BASED INSTABILITY. STRONG WIND FIELDS WL RESULT IN A CONT THREAT OF WIND DAMAGE WITH THE BROKEN LINE OF STORMS ALONG THE FNT...ALONG WITH ISOLD TORNADOES ACRS SWRN AR THRU SUNSET. TOR WATCH RMNS IN EFFECT FOR PARTS OF SWRN AR UNTIL 7 PM. THE AFOREMENTIONED CDFNT WL MOVE EWD ACRS THE REMAINDER OF AR TNGT AND PUSH JUST E OF THE MS RVR BY EARLY MON MRNG. WL CONT TO SEE NUMEROUS SHOWERS AND STORMS ACCOMPANY THE FNT THIS EVENING...BUT ACTIVITY WL DIMINISH FM THE W OVERNIGHT AS DRIER AIR WORKS INTO THE REGION. SVR THREAT WL ALSO DIMINISH LATER THIS EVENING. OTHER THAN SOME LINGERING LGT RAIN OVR FAR SERN AR EARLY MON MRNG...DRIER AND COLDER CONDS IN STORE THRU THE MIDDLE OF THE WEEK. A WEAK UPR TROF WL PASS ACRS THE MID SOUTH ON WED...BUT THE SYS WL HAVE LTL IN ANY SIG MOISTURE TO WORK WITH AND PRODUCE JUST SOME HIGHER CLOUDS. TEMPS WL APCH FRZG ACRS AREAS /MAINLY CNTRL AND SRN AR/ THAT HAVE NOT SEEN A FREEZE YET THIS FALL. WL HOLD OFF ON ANY FRZ HEADLINES ATTM DUE TO THE LIMITED TIMEFRAME WE WILL SEE TEMPS AOB FRZG. && .LONG TERM...THURSDAY THROUGH SUNDAY HIGH PRESSURE AT THE SURFACE AND ZONAL FLOW ALOFT WILL KEEP DRY CONDITIONS ACROSS THE STATE THROUGH FRIDAY NIGHT. TEMPERATURES WILL BE COOLER THAN NORMAL...WITH BUT HIGHS WILL HAVE A GRADUAL WARMING TREND. MODEL DISAGREEMENT APPEARS DURING THE LATE PART OF THE EXTENDED... WITH TIMING ISSUES WITH NEXT SYSTEM FOR THE WEEKEND. FOR NOW...HAVE SMALL RAIN CHANCES...AND WILL WAIT FOR BETTER AGREEMENT BEFORE INCREASING POPS. && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ARKANSAS-BRADLEY- CALHOUN-CLEBURNE-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-FULTON-GRANT- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE- OUACHITA-PRAIRIE-PULASKI-SALINE-SHARP-STONE-WHITE-WOODRUFF. && SHORT TERM...44 / LONG TERM...58
Hazardous weather outlook, Nov 11, 11:05 AM CST, 15 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1105 AM CST SUN NOV 11 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1105 AM CST SUN NOV 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT BREEZY CONDITIONS WILL CONTINUE THROUGH MID EVENING...AS A STRONG SYSTEM MOVES THROUGH THE REGION. SOUTH WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 35 MPH...WILL BE COMMON. A LAKE WIND ADVISORY IS IN EFFECT THROUGH 9 PM THIS EVENING. IN ADDITION TO THE GUSTY WINDS...A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE STATE...WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF THE FRONT. AS THE FRONT MOVES THROUGH THE AREA DURING THE AFTERNOON AND EVENING HOURS...SHOWER AND THUNDERSTORM CHANCES WILL INCREASE. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...THERE IS A SLIGHT RISK OF SEVERE STORMS...WITH DAMAGING WINDS THE PRIMARY CONCERN. DUE TO THE LARGE AMOUNTS OF MOISTURE ASSOCIATED WITH THE SYSTEM...RAINFALL AMOUNTS WILL AVERAGE ONE TO TWO INCHES ACROSS THE AREA...WITH SOME LOCALLY HIGHER AMOUNTS. DUE TO THE DRY GROUND CONDITIONS ACROSS THE STATE...FLOODING ISSUES ARE NOT EXPECTED. HOWEVER...WITH LEAVES FALLING FROM THE TREES...THERE MAY BE LOCALIZED FLOODING IN URBAN AREAS DUE TO BACK UP OF STORM DRAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH PRESSURE WILL FOLLOW THE FRONT MONDAY...BRINGING MUCH COOLER TEMPERATURES. FREEZING TEMPERATURES ARE POSSIBLE ACROSS CENTRAL ARKANSAS FOR THE FIRST TIME THIS FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE AFTERNOON AND EVENING HOURS TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/58
Nearby
Freeze Warnings in Arkansas, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.